# SDR ASAA2022022537567

- Difficulty date: February 25, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 28,318 hours, 9,151 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDOW HEAT OVERHEAT LIGHT ILLUMINATED. QRH PERFORMED. LIGHT REMAINED ILLUMINATED. GROUNDED - YES. INBOUND FLIGHT CREW ADVISED WNDOW HEAT WORKED NORMALLY, ACCOMPLISHED WHCU BITE AMM 30-41-11 NO FAULTS FOUND OPS CHECK NORMAL.
